# SDR 2003FA0001070

- Difficulty date: October 10, 2003
- Submitted: October 10, 2003
- Operation: General aviation
- Aircraft: N891CD
- Make and model: Cirrus SR22
- Aircraft serial: 0592
- Aircraft time: 234 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: MS28775222
- Condition: Deformed
- Location: Brake Assy
- Part time: 234 hours
- Component: Brake Assy, Parkerhanfin
- Component part number: 3052
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ASSY O-RING DEFORMED.
